Competitive equilibria with quantity-taking producers and increasing returns to scale
Pierre Dehez () and
Journal of Mathematical Economics, 1988, vol. 17, issue 2-3, 209-230
References: Add references at CitEc
Citations: View citations in EconPapers (23) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Competitive equilibria with quantity-taking producers and increasing returns to scale (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:17:y:1988:i:2-3:p:209-230
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().